Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Best drug for rheumatoid arthritis

Which is a better drug to lessen the pain of rheumatoid arthritis? Movon P or Dolo 650?
Fri, 28 Jun 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
  User's Response
Hi dear
Welcome to HealthcareMagic.
Movon P has aceclofenac and Paracetmol.Dolo 650 has Paracetmol alone.So , to reduce the pain in arthritis , Movon P is more efficient than Dolo.
When you take Movon P , it is important to take an antacid along with it to reduce its side effect like gastritis.
Take care.
I find this answer helpful
ENT Specialist Dr. Puneet Maheshwari's  Response
Hi dear
Welcome to HealthcareMagic.
dolo is just paracetamol which can work in r.a but not the best drug of choice infatc movon p is much better
I find this answer helpful

 1 user finds this helpful

  Anonymous's Response
Anonymous's  Response
Thank you for giving your time to us and solving our query. :) It will definitely help us.
Orthopaedic Surgeon Dr. Bikas Mandal's  Response
none of it can reduce pain in rheumatoid arthritis. i advise to take indomethacin 75 mg od or piroxicam 20 mg with ranitididine 150 mg bd.
I find this answer helpful
  User's Response
Dr. jagbir singh's  Response
If you have an established disease and a confirmed diagnosis of Rheumatoid Arthritis, neither of the drugs (Movon-p & Dolo 650) are good for you.They may lessen the pain,but on long term use,they will produce lots of side effects.It would be better if you remain under care of a specialist (Rheumatologis) and take some DMARDs (Disease Modifying Anti Rheumatic Drugs),as are prescribed by your specialist.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i am riad i affected by rheumatoid arthritis within 5 years now i taking some drugs below 1.azithroprene 1+0+1 2.luflunomide 20mg per dat 3.naproxen 250mg 1+0+1 4. preadnosolone 5mg per day 5.omeoprazol 20mg per day but this drug is not improve my deseage now what can i do?                                                   

doctor1 MD

I have Rheumatoid Arthritis and have been taking two medications: Hydroxychloraquin (Plaquinil), and Leflunamide (sp?), which I stopped taking because of skin irritations that I thought were caused by that drug. Also, I was using Ketoconazole for a fungus infection of the foot. I see that there are interactions between the two RA drugs and the Ketoconazole. There is a serious increase in the foot infection at the moment. I will check in with my physicians, but will appreciate your advice. Pat Chandler

doctor1 MD

My mother in law is a 71 year old women with RA, she takes Methatrexate (sp) for her RA. Her blood platelets are 116, two months ago they were 246. The RA dr doesn t feel it is the chemotherapy drug she is taking that is causing the drop. What other medical issues could cause this drop? She has been referred to a hematologist.

Recent questions on  Gastritis

doctor1 MD

Diagnosed with gastritis 5 months ago, had three benign biopsies during endoscopy, was told to stay on Prilosec 20mg. Stopped daily caffeine diet soft drinks (24-32 oz a day at that time) and changed diet. Have no stomach discomfort but still had mild heartburn when I tried to stop Prilosec for a couple weeks. Do I stay on Prilosec forever? Concerned about long-term effect.

doctor1 MD

Hello. I am traveling in Cambodia and 5 days ago started to have intense stomach pains. I vomited for the first 4 days non stop. No diarrhea. The stomach pains continued to get worse. Yesterday I went to a Clinic in Cambodia, there the dr did a ultrasound on my abdomen and then diagnosed me with gastritis. He prescribed me Nexium, Phagel susp., and Debridat. It was very difficult to communicate with him, he did not speak english very well. That was 24 hours ago. Since then the pain has gotten even worse. The stomach is incredibly twisted and painful and pain is spreading to my back. The medical services in Cambodia are known for not being that great and I m wondering if this issue is more serious than the dr. s diagnoses. Or if you agree to think that it is simply gastritis, is there anything you can recommend that I take to ease the pain? Please let me know what you think, Thanks,

doctor1 MD

Sir I am suffering with GAstritis. My stomach is like a Baloon when taking food and No free motion. When gas passed there is a bad smell eventhough i have taken treatment .Hence, I request kindly suggest good medicine to cure gastric problem Thanking you Sir R AZamtulla

doctor1 MD

Hello, I was feeling my stomach acting weird on Wednesday, and I remembered that on Monday morning, I had intercourse (safe sex with condom) but I got worried. So on Wednesday I ran to the drug store and purchased a Next Choice One Dose pill and I took it asap. However, I ended up getting gastritis later on that night. Is it possible that what I was feeling in my stomach was due to gastritis? Or did the pill cause Gastritis?

doctor1 MD

I ve been pretty sick fora week. It began when my GP thought I might have clot in my right leg (swelling, redness , warmth) so she sent me to the hospital for a sonogram. It was negative, but the doctor there wanted me to come back the next day.I...

doctor1 MD

I have a pain on the right side of chest more toward the back. I feel it when I take a deep breath, or cough . and it feels almost like a sore because food brushes against the affected areas as its going down. It feel like irs between the right...

doctor1 MD

Pain on left upper side of chest, out of breath, sweating in cold room, extremely fatigued and acid reflux .